# SDR UPS00433619

- Difficulty date: August 23, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 98010903
- Part serial: 1102
- Condition: Reads Low
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, DURING FLAP EXTENSION O/B FLAPS FAILED TO MOVE.  SPLIT T.E. FLAP CHECKLIST ACCOMPLISHED.  LT NEEDLE ON O/B FLAP IND IS OFF SCALE LOW.  REMOVED AND REPLACED O/B FLAP POSITION INDICATOR AND TESTED PER MM 27-58-00 CHKS OK.  P/N ON/OFF:  9801-09-03, S/N OFF:  1102, S/N ON:  6099.
